Journal article Open Access

Species richness of squamate reptiles from two islands in the Mexican Pacific

Hernández-Salinas, Uriel; Ramírez-Bautista, Aurelio; Mata-Silva, Vicente


BibTeX Export

@article{hernandez_salinas_uriel_2014_1141966,
  author       = {Hernández-Salinas, Uriel and
                  Ramírez-Bautista, Aurelio and
                  Mata-Silva, Vicente},
  title        = {{Species richness of squamate reptiles from two 
                   islands in the Mexican Pacific}},
  journal      = {Check List},
  year         = 2014,
  volume       = 10,
  number       = {(6)},
  pages        = {1264-1269},
  month        = dec,
  doi          = {10.15560/10.6.1264},
  url          = {https://doi.org/10.15560/10.6.1264}
}
9
26
views
downloads
Views 9
Downloads 26
Data volume 165.1 MB
Unique views 9
Unique downloads 26

Share

Cite as